Coumadin and Skin discoloration - bluish - from FDA reports
Skin discoloration - bluish is found among people who take Coumadin, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Lasix, and have Primary pulmonary hypertension . We study 99,586 people who have side effects while taking Coumadin from FDA. Among them, 211 have Skin discoloration - bluish. Find out below who they are, when they have Skin discoloration - bluish and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Coumadin has active ingredients of warfarin sodium. It is often used in blood clots. (latest outcomes from Coumadin 103,655 users)
Skin Discoloration - Bluish
Skin discoloration - bluish (bluish colour of skin) has been reported by people with depression, high blood pressure, pain, stress and anxiety, asthma (latest reports from 11,183 Skin discoloration - bluish patients).
On Jan, 27, 2017
99,586 people reported to have side effects when taking Coumadin.
Among them, 211 people (0.21%) have Skin Discoloration - Bluish
Number of reports submitted per year:
Time on Coumadin when people have Skin Discoloration - Bluish *:
- < 1 month: 66.67 %
- 1 - 6 months: 33.33 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Skin Discoloration - Bluish when taking Coumadin *:
- female: 51 %
- male: 49 %
Age of people who have Skin Discoloration - Bluish when taking Coumadin *:
- 0-1: 1.14 %
- 2-9: 0.0 %
- 10-19: 2.29 %
- 20-29: 6.29 %
- 30-39: 1.71 %
- 40-49: 10.29 %
- 50-59: 17.71 %
- 60+: 60.57 %
Top conditions involved for these people *:
- Primary Pulmonary Hypertension (27 people, 12.80%)
- Pneumonia (19 people, 9.00%)
- Pulmonary Hypertension (18 people, 8.53%)
- Atrial Fibrillation/flutter (17 people, 8.06%)
- Pain (10 people, 4.74%)
Top co-used drugs for these people *:
- Lasix (56 people, 26.54%)
- Digoxin (40 people, 18.96%)
- Tracleer (33 people, 15.64%)
- Lisinopril (32 people, 15.17%)
- Tylenol (31 people, 14.69%)
Top other side effects for these people *:
- Breathing Difficulty (92 people, 43.60%)
- Oedema Peripheral (59 people, 27.96%)
- Atrial Fibrillation/flutter (58 people, 27.49%)
- Fatigue (52 people, 24.64%)
- Cough (44 people, 20.85%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Skin discoloration - bluish when taking Coumadin?
- Check symptoms - is skin discoloration - bluish caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Browse all side effects of Coumadina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Skin discoloration - bluishSkin discoloration - bluish
Could your condition cause Skin discoloration - bluishSkin discoloration - bluish
Can you answer these questions?
Since adding Tamsulosin to my list of drugs I recognized an increasing of impotence which I suppose was caused by medications. I was ALLRIGHT when using Coumadin (Sintron 2mg daily ) and Bisoprolol Fumarate (Corbis 5mg daily)
Whenever I try to take the calcium/vit. D supplement as prescribed, I get severe epigastric pain to the point that I am unable to eat anything and actually have a hard time even drinking as well. I will take it for 2 days before I can't stand it and then remain I'll for about 4 more days. I have ...
You may be interested in these reviews
I am going crazy when my MC flares up and my INR won't stay in range. :(. Saw GI and he wants tovtake me off Asacol( wasn't helping) and put me on Entocort.(sp) ? Can anyone have experience with this drug?
My skin has discoloured in the last six months and yesterday I went to Amit Pande who is a Dermatalogist and Professor at UT Southwestern and he was the first to diagnose that it might be the Naproxen that causes it.